# SDR REXA98110

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT, RIGHT ENGINE PROP STARTED TO AUTOCOARSEN WITH ITT CLIMB WHEN POWER WAS REDUCED ENGINE DID UNCOMMANDED ENGINE SHUT DOWN.  PERFORMED GROUND POWER RUNS/ENGINE OVERSPEED TEST.  ALL PARAMETERS NORMAL NO PROBLEMS NOTED.  (M)
